# SDR FDEA202001020002

- Difficulty date: January 2, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON FUSELAGE SKIN OF LEFT HAND UNDERWING LONGERON FOUND 02 EACH CRACKS INDICATION AT STATION 1024 AND STATION 1035 STRINGER 37 LEFT.  APPROXIMATELY 2.0" IN LENGTH EACH, AS MARKED.  FUSELAGE SKIN LEFT HAND UNDERWING LONGERON FOUND 02 EACH CRACK AT STATION 1024 AND STATION 1035 STRINGER 37 LEFT APPROXIMATELY 2.0".  REPAIR CARRIED OUT AS PER EA G-5310-T0351378 PART 1 STEP 15A.  TITLE: FUSELAGE- MAINFRAME-LEFT HAND AND RIGHT HAND UNDERWING LONGERON MODIFICATION- SB777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (SNRM N00157 FOR DETAIL)
